MathSciNet Relay Station
MathSciNet bibliographic data
MR739918 (85k:32048) 32H99 (14E99)
Howard, Alan; Sommese, Andrew J. On the theorem of de Franchis. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 10 (1983), no. 3, 429–436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement